MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08056722190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned the result for 1 patient urine sample tested for tina-quant albumin gen.2 (albt2) total protein urine/csf gen.3 (tpuc3) on a cobas c 503 analytical unit.The 24-hour albt2 result was reportedly 924 mg/l (result not multiplied by the total diuresis).The 24-hour total protein result was reportedly 284 mg/l (when multiplied by the total 24-hour diuresis volume of 3500 ml, the result was 994 mg).The albt2 result is outside the test's measurement range of 3 ¿ 400 mg/l.It was noted that the tests were accompanied by >test flags; however, the measurement range for total protein is 40 ¿ 2000 mg/l.Clarification on the results and unit of measure has been requested but has not been provided.The nephrologist questioned the albt2 result as the result should be equal to or less than the total protein result.
 
Additional Manufacturer Narrative
The customer did not provide any additional information.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22563822
Report Number1823260-2025-02225
Device Sequence Number21168967
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056722190
Device Lot Number858773
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown